Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Continuous severe dizziness, diagnosed with vitamin D deficiency, temporary relief with injection. Is dizziness due to lack of vitamin D?

Hi Sir. I have had severe dizziness for the past 1.5 months..After a series of investigations, it was found that I have Vitamin D deficiency - 9. After injecting Arachitol 6L, I was fine for 2 days..Now, the dizziness seems to come back. Does Vitamin D deficiency cause dizziness? I was also injected with b12 injections for 15 days.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  455
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Praveen,
Dizziness is not as such related with Vitamin D deficiency.
To know the cause of dizziness please get the following investigations:-
1. Haemoglobin level
2. Thyroid profile
3. Lipid profile
4. Blood sugar levels (Fasting and PP)
5. MRI head and neck
6. ECG
Do you have headache along with dizziness as it can occur in some neurological conditions like migraine, etc.
Also get yourself examine by an ENT specialist for other causes.
Hope this is useful.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor